# SDR UIEA201811212658

- Difficulty date: November 19, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,960 hours, 16,463 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Duct Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO ENGINE START BOTH DUCT PRESSURES FLUCTUATE BETWEEN 15 AND 20 PSI ( PERFORMED OPS CHECK OF PNEUMATIC SYS IAW AMM 49-52-00 OPS CHECKED GOOD 35 PSI STEADY  WITH NO PACKS RUNNING OPS CK GOOD  )
